Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 9, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 26, 2015, 12:38 AM EST for 5 counties in Florida. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2015, 12:38 AM EST (05:38 UTC)
- Expired
- Feb 26, 2015, 1:15 AM EST
- In force
- 37 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Baker County, FL, Columbia County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL
The radar
The Moody AFB radar (KVAX), 103 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 1:05 AM EST | TSTM WND DMG | 3 E Ichetucknee Springs, FL | COLUMBIA COUNTY 911/DISPATCH REPORTS SEVERAL TREES DOWNED THROUGHOUT THE COUNTY...INCLUDING ONE IMPACTING THE INTERSECTION OF ELIM CHURCH ROAD AND SOUTHWEST CENTERVILLE AVENUE THAT CAUSED A TRAFFIC ACCIDENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 5.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 416 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 459 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
055
WUUS52 KJAX 260538
SVRJAX
FLC003-023-041-121-125-260615-
/O.NEW.KJAX.SV.W.0009.150226T0538Z-150226T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1238 AM EST THU FEB 26 2015
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN COLUMBIA COUNTY IN NORTHERN FLORIDA...
SOUTHWESTERN BAKER COUNTY IN NORTHEASTERN FLORIDA...
NORTHWESTERN GILCHRIST COUNTY IN NORTHERN FLORIDA...
CENTRAL UNION COUNTY IN NORTHERN FLORIDA...
SOUTHEASTERN SUWANNEE COUNTY IN NORTHERN FLORIDA...
* UNTIL 115 AM EST
* AT 1237 AM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED 7 MILES SOUTHWEST OF OBRIEN...OR 11 MILES SOUTHEAST OF
MAYO...AND MOVING EAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKE CITY...ICHETUCKNEE SPRING...COLUMBIA...FORT WHITE...PALESTINE
COMMUNITY...OBRIEN...LULU...PROVIDENCE...OLUSTEE...WATERTOWN...
BRANFORD AND HILDRETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3012 8271 3033 8234 3008 8222 2981 8293
2982 8293 2983 8289 2988 8287 2989 8289
2990 8290 2989 8292 2992 8293 2996 8293
2996 8295 2999 8296 3001 8298 3001 8300
3004 8302
TIME...MOT...LOC 0537Z 248DEG 56KT 2995 8303
$$
PETERSON1 follow-up statement
246
WWUS52 KJAX 260604
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
104 AM EST THU FEB 26 2015
FLC003-023-041-121-125-260615-
/O.CON.KJAX.SV.W.0009.000000T0000Z-150226T0615Z/
COLUMBIA FL-BAKER FL-GILCHRIST FL-UNION FL-SUWANNEE FL-
104 AM EST THU FEB 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EST
FOR SOUTHERN COLUMBIA...SOUTHWESTERN BAKER...NORTHWESTERN
GILCHRIST...CENTRAL UNION AND SOUTHEASTERN SUWANNEE COUNTIES...
AT 103 AM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER COLUMBIA...OR 7 MILES NORTHEAST OF ICHETUCKNEE SPRING...
MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...ICHETUCKNEE SPRING...COLUMBIA...FORT WHITE...PALESTINE
COMMUNITY...LULU...PROVIDENCE...OLUSTEE...WATERTOWN...BRANFORD AND
HILDRETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3032 8236 3008 8222 2981 8293 2982 8293
2983 8289 2988 8287 2989 8289 2990 8290
2989 8292 2992 8293 2996 8293 2996 8295
2999 8296 3000 8297 3011 8275 3012 8271
TIME...MOT...LOC 0603Z 245DEG 44KT 3005 8270
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 7:40 PM EST, 4 hours 58 minutes earlier.
Area forecast discussion, Feb 25, 7:40 PM EST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
740 PM EST WED FEB 25 2015
.UPDATE...
CURRENT FORECAST TIMING IS ON TRACK. EXPECT INITIAL LINE OF
CONVECTION AHEAD OF THE FRONT TO REACH FAR WESTERN COUNTIES
AROUND 03Z...THEN MOVE QUICKLY TO THE SOUTHEAST. THE MAIN LINE
SHOULD CLEAR TO THE SOUTHEAST AROUND 10Z.
THE BEST POTENTIAL FOR ANY STRONG STORMS WILL BE NEAR OR JUST
AHEAD OF THE FRONT...WITH THE POTENTIAL FOR ELEVATED WINDS ABOVE
THE SURFACE TO MIX DOWN. FAR INLAND COUNTIES WILL HAVE THE BEST
POTENTIAL FOR STRONG TO SEVERE STORMS AS THE LINE SHOULD WEAKEN
DURING THE OVERNIGHT DUE TO DIURNAL EFFECTS. WITH SHEER NEAR THE
SURFACE LOW COULD NOT RULE OUT AN ISOLATED TORNADO NEAR THE
INTERSTATE 75 CORRIDOR.
TEMPERATURES IN THE WARM SECTOR AHEAD OF THE FRONT WILL REMAIN
STEADY OR SLOWLY RISE OVERNIGHT...THEN FALL AFTER FRONTAL PASSAGE.
&&
.AVIATION...
WARM FRONT JUST SOUTH OF THE AREA WILL MOVE NORTH OF THE TAF SITES
DURING THE EVENING. WINDS WILL SHIFT FROM SE TO S AND SW AND BECOME GUSTY AT
TIMES AS LOW PRESSURE INTENSIFIES OVER THE FL PANHANDLE. IFR CIGS WIDESPREAD
NORTH OF WARM FRONT. ONCE IN WARM SECTOR...ANTICIPATING A RISE TO MVFR.
LINE OF SHOWERS WITH A FEW EMBEDDED T-STORMS WILL MOVE OVER TAF SITES DURING
06Z-10Z PERIOD TONIGHT. THEN COLD FRONT MOVES THROUGH WITH MODEL GUIDANCE
SUGGESTING POTENTIAL FOR CIGS TO DROP BACK TO IFR. FOR NOW...HAVE BKN010 TOWARD
DAWN IN TAFS. SOME IMPROVEMENT IN CIGS ANTICIPATED DURING THE DAY
THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 41 54 38 57 / 100 10 0 0
SSI 45 54 41 54 / 100 20 0 0
JAX 52 60 42 58 / 100 20 0 0
SGJ 55 61 45 59 / 80 40 0 10
GNV 57 66 43 63 / 100 20 0 10
OCF 61 65 44 65 / 100 30 10 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 9 AM EST THURSDAY FOR WATERS FROM
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO
60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20
TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM EST THURSDAY FOR COASTAL WATERS
FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL
OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER
BEACH FL OUT 20 NM.
&&
STRUBLE/WOLFHazardous weather outlook, Feb 25, 7:45 PM EST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 745 PM EST WED FEB 25 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-270045- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 745 PM EST WED FEB 25 2015 ...SMALL CRAFT ADVISORIES IN EFFECT FOR TONIGHT... ...STRONG STORMS EXPECTED TONIGHT WITH AN ISOLATED SEVERE STORM POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... SOUTH/SOUTHWESTERLY WINDS WILL INCREASE TONIGHT ACROSS THE ATLANTIC COASTAL WATERS AND SMALL CRAFT ADVISORIES ARE IN EFFECT. LOW PRESSURE WILL TRACK ACROSS THE REGION TONIGHT. A COLD FRONT ASSOCIATED WITH THIS LOW WILL SWEEP EAST DURING THE OVERNIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THIS FRONT. SOME STRONG STORMS WILL DEVELOP IN RESPONSE TO THE FRONT. A FEW SEVERE STORMS WITH AN ISOLATED TORNADO WILL BE POSSIBLE...MAINLY WELL INLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE FRIDAY NIGHT AND SATURDAY ACROSS THE ATLANTIC COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Feb 25, 9:39 PM EST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
939 PM EST WED FEB 25 2015
FLZ020>023-GAZ150-162>164-260330-
BAKER FL-COLUMBIA FL-HAMILTON FL-SUWANNEE FL-CLINCH GA-CHARLTON GA-
ECHOLS GA-WARE GA-
939 PM EST WED FEB 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...WESTERN BAKER...
HAMILTON...SUWANNEE...ECHOLS...CENTRAL WARE...CLINCH AND NORTHWESTERN
CHARLTON COUNTIES UNTIL 1030 PM EST...
AT 938 PM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DU PONT TO WELLBORN...
AND MOVING EAST AT 50 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LIVE OAK...JASPER...HOMERVILLE...JENNINGS...WHITE
SPRINGS...FARGO...ARGYLE...STATENVILLE...SUWANNEE SPRINGS...STEPHEN
FOSTER STATE PARK...SUWANNEE RIVER STATE PARK...TAYLOR...DU PONT...
WELLBORN...CROSSROADS...BELMONT...BLUE SPRINGS...LURAVILLE AND
WINFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3063 8314 3080 8313 3085 8309 3085 8301
3087 8297 3106 8297 3123 8234 3020 8225
3007 8305 3011 8312 3010 8321 3026 8325
3039 8317 3047 8324 3062 8327 3063 8331
TIME...MOT...LOC 0238Z 258DEG 45KT 3099 8293 3025 8282
STRUBLELocal storm report, Feb 25, 10:43 PM EST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1043 PM EST WED FEB 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 1 ENE JENNINGS 30.60N 83.10W
02/25/2015 HAMILTON FL TRAINED SPOTTER
TRAINED SPOTTER REPORTS ONE TREE DOWNED ALONG WITH LARGE
BRANCHES IN JENNINGS.
&&
NELSONSpecial weather statement, Feb 25, 11:03 PM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1103 PM EST WED FEB 25 2015
FLZ020>022-GAZ162-260430-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-ECHOLS GA-
1103 PM EST WED FEB 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLUMBIA...
HAMILTON...NORTHEASTERN SUWANNEE AND SOUTHWESTERN ECHOLS COUNTIES
UNTIL 1130 PM EST...
AT 1102 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LIVE OAK...MOVING NORTHEAST AT 55 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LIVE OAK...JASPER...WHITE SPRINGS...SUWANNEE RIVER STATE PARK...
SUWANNEE SPRINGS...CROSSROADS AND HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3075 8293 3045 8275 3035 8262 3020 8308
3046 8319
TIME...MOT...LOC 0402Z 240DEG 49KT 3034 8301
PPLocal storm report, Feb 25, 11:27 PM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1127 PM EST WED FEB 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM NON-TSTM WND GST ESE LAKE CITY 30.19N 82.64W
02/25/2015 E50 MPH COLUMBIA FL TRAINED SPOTTER
TRAINED SPOTTER ESTIMATES WIND GUSTS UP TO 50 MPH WELL
AHEAD OF THE SQUALL LINE.
&&
NELSONLocal storm report, Feb 25, 11:39 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1139 PM EST WED FEB 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG LIVE OAK 30.29N 82.99W
02/25/2015 SUWANNEE FL 911 CALL CENTER
911 DISPATCH AND SUWANNEE COUNTY EMERGENCY MANAGEMENT
REPORT TREES AND POWERLINES DOWNED BY STRONG WIND GUSTS
THROUGHOUT THE NORTHERN HALF OF THE COUNTY. PEA SIZED
HAIL REPORTED NEAR INTERSTATE 10 AND U.S. ROUTE 90.
&&
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 9:39 PM EST | Special Weather Statement | JAX | Baker, Columbia, Hamilton, Suwannee | 51 min |
| Feb 25, 10:24 PM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 36 min |
| Feb 25, 10:54 PM EST | Severe Thunderstorm Warning | JAX | Hamilton | 36 min |
| Feb 25, 11:03 PM EST | Special Weather Statement | JAX | Hamilton | 27 min |
| Feb 25, 11:26 PM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 34 min |
| Feb 25, 11:45 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 45 min |
| Feb 26, 12:01 AM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 29 min |
| Feb 26, 12:33 AM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Nassau | 42 min |
| Feb 26, 1:00 AM EST | Special Marine Warning | JAX | 60 min | |
| Feb 26, 1:19 AM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Union | 41 min |
| Feb 26, 1:31 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Gilchrist | 29 min |
| Feb 26, 1:49 AM EST | Special Weather Statement | JAX | Nassau | 41 min |
| Feb 26, 1:53 AM EST | Special Marine Warning | JAX | 97 min | |
| Feb 26, 2:00 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford | 9 min |
| Feb 26, 2:11 AM EST | Special Marine Warning | JAX | 64 min | |
| Feb 26, 2:50 AM EST | Special Weather Statement | JAX | Clay, Duval, Marion, Putnam, Saint Johns | 40 min |
| Feb 26, 3:14 AM EST | Special Marine Warning | JAX | 61 min | |
| Feb 26, 3:32 AM EST | Special Weather Statement | JAX | Flagler, Saint Johns | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.